Alert archive / Alabama / Tornado Warnings in 2023
Tornado Warning 30, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Jan 12, 2023, 1:24 PM CST for Tallapoosa County, Alabama. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 12, 2023, 1:24 PM CST (19:24 UTC)
- Expired
- Jan 12, 2023, 2:04 PM CST
- In force
- 40 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Emergency
- Tornado emergency
- Tornado
- Observed
- Damage threat
- Catastrophic
- Hail
- 0.75 in
County Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 43 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 12, 1:36 PM CST | HAIL 1 | Russell Field Airport, AL | QUARTER-SIZED HAIL REPORTED IN ALEXANDER CITY. |
| Jan 12, 1:42 PM CST | TORNADO | 4 Wnw Jacksons' Gap, AL | MULTIPLE STRUCTURES DAMAGED ALONG US 280 NEAR THE LAKE MARTIN BRIDGE. TDS OBSERVED. |
| Jan 12, 1:51 PM CST | TSTM WND DMG | Eagle Creek, AL | SOCIAL MEDIA REPORT OF TREES AND POWER LINES DOWN ON HORSESHOE BEND ROAD NORTHEAST OF JACKSONS GAP. POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 12, 12:06 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 497 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.5
The text
As transmitted.
694
WFUS54 KBMX 121924
TORBMX
ALC123-122030-
/O.NEW.KBMX.TO.W.0030.230112T1924Z-230112T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
124 PM CST Thu Jan 12 2023
...TORNADO EMERGENCY FOR Northern Tallapoosa County...
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Northern Tallapoosa County in east central Alabama...
* Until 230 PM CST.
* At 123 PM CST, a confirmed large and destructive tornado was
observed near Nixburg, or near Equality, moving northeast at 55
mph.
TORNADO EMERGENCY for Northern Tallapoosa County. This is a
PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Deadly tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris
may be deadly to those caught without shelter. Mobile
homes will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete
destruction is possible.
* Locations impacted include...
Alexander City, Dadeville, Jacksons' Gap, New Site, Hillabee Creek,
Northern Lake Martin, Wind Creek State Park, Eastern Lake Martin,
Western Lake Martin, Daviston, Horseshoe Bend National Military
Park, Eagle Creek and Horseshoe Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3280 8600 3281 8601 3294 8601 3311 8564
3311 8559 3291 8560
TIME...MOT...LOC 1923Z 245DEG 49KT 3280 8615
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...<.75 IN
$$
17/KLAWS4 follow-up statements
491
WWUS54 KBMX 121930
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
130 PM CST Thu Jan 12 2023
ALC123-122030-
/O.CON.KBMX.TO.W.0030.000000T0000Z-230112T2030Z/
Tallapoosa AL-
130 PM CST Thu Jan 12 2023
...TORNADO EMERGENCY FOR Alexander City and Wind Creek State Park...
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR NORTHERN
TALLAPOOSA COUNTY...
At 129 PM CST, a confirmed large and destructive tornado was located
over Highway 9 and Highway 22, or near Equality, moving northeast at
55 mph.
TORNADO EMERGENCY for Alexander City and Wind Creek State Park. This
is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Deadly tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Alexander City, Dadeville, Jacksons' Gap, New Site, Hillabee Creek,
Northern Lake Martin, Wind Creek State Park, Eastern Lake Martin,
Western Lake Martin, Daviston, Horseshoe Bend National Military Park,
Eagle Creek and Horseshoe Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3280 8600 3281 8601 3294 8601 3311 8564
3311 8559 3291 8560
TIME...MOT...LOC 1929Z 245DEG 49KT 3284 8605
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...1.75 IN
$$
17/KLAWS153
WWUS54 KBMX 121939
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
139 PM CST Thu Jan 12 2023
ALC123-122030-
/O.CON.KBMX.TO.W.0030.000000T0000Z-230112T2030Z/
Tallapoosa AL-
139 PM CST Thu Jan 12 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR NORTHERN
TALLAPOOSA COUNTY...
At 139 PM CST, a confirmed large and extremely dangerous tornado was
located over Northern Lake Martin, or near Alexander City, moving
northeast at 55 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Alexander City, Dadeville, Jacksons' Gap, New Site, Northern Lake
Martin, Wind Creek State Park, Eastern Lake Martin, Daviston, Eagle
Creek, Horseshoe Bend and Horseshoe Bend National Military Park.
LAT...LON 3281 8596 3290 8601 3311 8559 3292 8560
3282 8592
TIME...MOT...LOC 1939Z 245DEG 47KT 3289 8592
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.75 IN
$$
17/KLAWS664
WWUS54 KBMX 121949
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
149 PM CST Thu Jan 12 2023
ALC123-122030-
/O.CON.KBMX.TO.W.0030.000000T0000Z-230112T2030Z/
Tallapoosa AL-
149 PM CST Thu Jan 12 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR
NORTHEASTERN TALLAPOOSA COUNTY...
At 148 PM CST, a confirmed tornado was located near Jacksons' Gap, or
near Dadeville, moving east at 55 mph.
HAZARD...Damaging tornado and ping pong ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Jacksons' Gap, Daviston, Horseshoe Bend, Horseshoe Bend National
Military Park and Eagle Creek.
LAT...LON 3288 8582 3293 8585 3305 8559 3292 8560
3292 8561
TIME...MOT...LOC 1948Z 248DEG 49KT 3292 8578
TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN
$$
17/KLAWS030
WWUS54 KBMX 122004
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
204 PM CST Thu Jan 12 2023
ALC123-122014-
/O.CAN.KBMX.TO.W.0030.000000T0000Z-230112T2030Z/
Tallapoosa AL-
204 PM CST Thu Jan 12 2023
...THE TORNADO WARNING FOR NORTHEASTERN TALLAPOOSA COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CST for east central
Alabama.
LAT...LON 3288 8582 3293 8585 3305 8559 3292 8560
3292 8561
TIME...MOT...LOC 2001Z 245DEG 49KT 3301 8554
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Jan 12, 12:44 PM CST, 40 minutes earlier.
Area forecast discussion, Jan 12, 12:44 PM CST, 40 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1244 PM CST Thu Jan 12 2023 ...New SHORT TERM... .SHORT TERM... (This evening through Friday) Issued at 1231 PM CST THU JAN 12 2023 A line of showers and thunderstorms with some severe thunderstorms with damaging wind, large hail and tornado potential continues to move east across Central Alabama. Improving conditions will continue across our northwest counties and will expand further east through the afternoon hours. There will be potential for a few showers and storms ahead of the cold front as it advances east, but much of the instability has been consumed. Ahead of this activity, a weakly capped environment will continue to allow instability to build with severe weather potential increasing across our southern and eastern counties ahead of the line of storms. We will see improving conditions areawide by mid to late evening with only a small chance for a few lingering showers across the northeast. Temperatures will fall after sunset behind the line of storms with readings falling to near freezing far northwest toward daybreak on Friday morning with readings in the mid 30s across the northwest third of the area and in the upper 30s for the rest of the area except the far southeast with readings in the lower 40s. Enough moisture is expected to rotate back into portions of the northern and eastern counties very early Friday morning that may produce some light drizzle mixed with flurries. No accumulations are expected given how warm we have been recently. This risk will taper off by late morning as temperatures struggle to climb, reaching around 40 northwest and in to the mid 40s across the central and southeast counties. 05 && .LONG TERM... (Friday through Wednesday) Issued at 251 AM CST THU JAN 12 2023 Friday through Wednesday. Any lingering showers due to wrap around moisture should lift out of our area by late Friday morning. Temperatures will be dropping through the day on Friday with Friday night/Saturday morning low temperatures expected to be in the 20s area-wide. Dry and colder weather will continue through the weekend with increasing rain chances through the early part of next week as a trough lifts through the Plains and into the Great Lakes region. The path of this system is pretty far north and most of the dynamics remain displaced well to the north, so not expecting any potential for strong storms with it. Thunderstorms probabilities remain minimal due to the limited instability, so we'll continue to leave any mention of thunderstorms out of the forecast Monday through Wednesday as the frontal boundary moves into our area, stalls, then potentially lifts back northward. Given the uncertainty in timing of the front and where/if it stalls, the rain chances remain fairly broad through early next week. 25/Owen && .AVIATION... (18Z TAFS) Issued at 1117 AM CST THU JAN 12 2023 A line of rain with thunderstorms, some severe, will continue moving east across the area. TCL will be impacted by nearby TS through 19z followed by an end to the thunderstorm activity. BHM/EET/ASN/ANB will continue to be impacted through 20z followed by decreased thunderstorm activity. MGM and TOI will be impacted over the early afternoon hours. Low clouds will persist across the area though rain and storms will push to the east. More moisture may return overnight into early Friday morning near BHM/ASN/ANB. 05 && .FIRE WEATHER... A line of strong to severe showers and storms will move through the area today, with breezy winds outside of any thunderstorms as well. Colder and drier air moves in for Friday with afternoon RH values in the 45 to 55 percent range and northwesterly 20ft winds around 10 to 12 mph. Afternoon RH values will be in the 30 to 40 percent range over the weekend with lighter winds. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 35 42 25 47 / 20 20 0 0 Anniston 37 43 27 47 / 20 20 0 0 Birmingham 36 42 28 48 / 10 10 0 0 Tuscaloosa 37 44 27 50 / 10 10 0 0 Calera 37 43 28 49 / 10 10 0 0 Auburn 39 44 28 49 / 40 10 0 0 Montgomery 40 46 28 51 / 30 10 0 0 Troy 40 46 28 51 / 50 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 6 PM CST this evening for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers- Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah- Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo- Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston. && SHORT TERM...05 LONG TERM....25 AVIATION...05
Hazardous weather outlook, Jan 12, 2:57 AM CST, 10 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 257 AM CST Thu Jan 12 2023 ALZ011>015-017>050-131200- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 257 AM CST Thu Jan 12 2023 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe storms are possible on Thursday generally from 9 am through 7 pm as a cold front moves through the area. The main concern will be damaging winds, though a tornado or two cannot be ruled out, along with isolated hail up to 1 inch. Strong gusty winds are expected for much of the day across Central Alabama well in advance of any thunderstorm activity. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed on today.
In the hours before
Local storm report, Jan 12, 12:57 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1257 PM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TORNADO 2 SE VIDA JUNCTION 32.55N 86.66W
01/12/2023 AUTAUGA AL TRAINED SPOTTER
MAJOR STRUCTURAL DAMAGE REPORTED ALONG US
82.
&&Local storm report, Jan 12, 1:04 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
104 PM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TORNADO 4 ENE VIDA JUNCTION 32.59N 86.61W
01/12/2023 AUTAUGA AL EMERGENCY MNGR
HEAVY DAMAGE ALONG NUMEROUS ROADWAYS IN THE
JOFFRE AND OLD KINGSTON COMMUNITIES.
&&Local storm report, Jan 12, 1:05 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
105 PM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TORNADO 4 ENE VIDA JUNCTION 32.59N 86.61W
01/12/2023 AUTAUGA AL LAW ENFORCEMENT
HEAVY DAMAGE ALONG NUMEROUS ROADWAYS IN THE
JOFFRE AND OLD KINGSTON COMMUNITIES.
CORRECTS SOURCE OF REPORT.
&&Local storm report, Jan 12, 1:10 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
110 PM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM TORNADO 4 W TITUS 32.71N 86.38W
01/12/2023 ELMORE AL FIRE DEPT/RESCUE
TORNADO OBSERVED CROSSING LIGHTWOOD ROAD.
TDS OBSERVED.
&&Local storm report, Jan 12, 1:15 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
115 PM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM TSTM WND DMG 1 S COLUMBIANA 33.16N 86.61W
01/12/2023 SHELBY AL EMERGENCY MNGR
TREE DOWN ON EGG AND BUTTER ROAD.
0104 PM HAIL 3 WNW BARFIELD 33.37N 85.77W
01/12/2023 E0.25 INCH CLAY AL PUBLIC
REPORT OF PEA SIZE HAIL ALONG CR49 AT STATE
LAKE ROAD.
&&Local storm report, Jan 12, 1:23 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
123 PM CST THU JAN 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM TORNADO 3 E NEW PROSPECT 32.66N 86.49W
01/12/2023 AUTAUGA AL FIRE DEPT/RESCUE
SEVERE DAMAGE REPORTED ALONG CR 68 IN THE
AREA OF US 31.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 7:33 AM CST | Special Weather Statement | BMX | Marion | 27 min |
| Jan 12, 8:04 AM CST | Special Weather Statement | BMX | Winston | 26 min |
| Jan 12, 8:07 AM CST | Tornado Warning | BMX | Winston | 24 min |
| Jan 12, 8:39 AM CST | Special Weather Statement | BMX | Fayette | 36 min |
| Jan 12, 8:58 AM CST | Tornado Warning | BMX | Greene, Sumter | 62 min |
| Jan 12, 9:08 AM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 37 min |
| Jan 12, 9:16 AM CST | Tornado Warning | BMX | Walker, Winston | 3 min |
| Jan 12, 9:46 AM CST | Special Weather Statement | BMX | Blount | 29 min |
| Jan 12, 9:49 AM CST | Special Weather Statement | BMX | Tuscaloosa | 26 min |
| Jan 12, 9:51 AM CST | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 54 min |
| Jan 12, 9:55 AM CST | Severe Thunderstorm Warning | BMX | Sumter | 50 min |
| Jan 12, 10:12 AM CST | Tornado Warning | BMX | Greene, Hale, Marengo, Sumter | 63 min |
| Jan 12, 10:25 AM CST | Tornado Warning | BMX | Bibb, Tuscaloosa | 32 min |
| Jan 12, 10:53 AM CST | Tornado Warning | BMX | Marengo | 56 min |
| Jan 12, 10:53 AM CST | Tornado Warning | BMX | Perry | 45 min |
| Jan 12, 11:14 AM CST | Tornado Warning | BMX | Bibb | 45 min |
| Jan 12, 11:19 AM CST | Severe Thunderstorm Warning | BMX | Shelby | 41 min |
| Jan 12, 11:32 AM CST | Tornado Warning | BMX | Dallas, Perry | 58 min |
| Jan 12, 11:36 AM CST | Tornado Warning | BMX | Chilton | 54 min |
| Jan 12, 11:38 AM CST | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 52 min |
| Jan 12, 12:09 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 45 min |
| Jan 12, 12:17 PM CST | Severe Thunderstorm Warning | BMX | Coosa, Shelby, Talladega | 43 min |
| Jan 12, 12:18 PM CST | Tornado Warning | BMX | Autauga, Dallas | 57 min |
| Jan 12, 12:29 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Cleburne | 25 min |
| Jan 12, 12:39 PM CST | Severe Thunderstorm Warning | BMX | Clay | 66 min |
| Jan 12, 12:50 PM CST | Tornado Warning | BMX | Chilton, Coosa, Elmore | 55 min |
| Jan 12, 1:09 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Coosa, Elmore | 51 min |
| Jan 12, 1:22 PM CST | Severe Thunderstorm Warning | BMX | Cleburne, Randolph | 38 min |
| Jan 12, 1:24 PM CST | Severe Thunderstorm Warning | BMX | Dallas, Lowndes, Montgomery | 66 min |
| Jan 12, 1:34 PM CST | Severe Thunderstorm Warning | BMX | Tallapoosa | 41 min |
| Jan 12, 1:49 PM CST | Severe Thunderstorm Warning | BMX | Chambers | 41 min |
| Jan 12, 1:57 PM CST | Tornado Warning | BMX | Chambers, Randolph | 29 min |
| Jan 12, 2:03 PM CST | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery, Tallapoosa | 57 min |
| Jan 12, 2:21 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee | 54 min |
| Jan 12, 2:25 PM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 50 min |
| Jan 12, 3:11 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Pike | 64 min |
| Jan 12, 3:14 PM CST | Special Weather Statement | BMX | Bullock, Lee, Macon, Russell | 46 min |
| Jan 12, 3:17 PM CST | Tornado Warning | BMX | Barbour, Pike | 47 min |
| Jan 12, 3:53 PM CST | Special Weather Statement | BMX | Russell | 37 min |
| Jan 12, 4:00 PM CST | Severe Thunderstorm Warning | BMX | Russell | 30 min |
Nearby
Tornado Warnings in Alabama, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.